# SDR ASOA2016022314543

- Difficulty date: February 23, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON REAR PRESSURE BULKHEAD AT LBL 36, FS 621 IS CRACKED.  REMOVED CRACKED STIFFNER ANGLE ON RT PRESSURE BULKHEAD AT LBL36, FS621.00 IAW SRM 51-42-06.  LOCATED, DRILLED NEW STIFFNER ANGLE IAW SRM 51-40-11.  INSTALLED FASTENERS AT LBL36 FS621, REF SRM 51-42-06 AND SRM 51-42-21 AND DWG NR 601R-36008.
